Open Access
Translator Disclaimer
October 2013 Limit theorems for random walks under irregular conductance
Masaaki Fukasawa
Proc. Japan Acad. Ser. A Math. Sci. 89(8): 87-91 (October 2013). DOI: 10.3792/pjaa.89.87

Abstract

For a general one-dimensional random walk with state-dependent transition probabilities, we present weak limits of the empirical moments of conductance along the path of the random walk. In particular we obtain remarkably simple quenched convergences under random conductance model.

Citation

Download Citation

Masaaki Fukasawa. "Limit theorems for random walks under irregular conductance." Proc. Japan Acad. Ser. A Math. Sci. 89 (8) 87 - 91, October 2013. https://doi.org/10.3792/pjaa.89.87

Information

Published: October 2013
First available in Project Euclid: 17 October 2013

zbMATH: 1292.60097
MathSciNet: MR3127922
Digital Object Identifier: 10.3792/pjaa.89.87

Subjects:
Primary: 60K37

Keywords: arc-sine law , empirical moment , random conductance , weak convergence

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.89 • No. 8 • October 2013
Back to Top